Article citationsMore>>

H. J. Ding, C. W. Qiu and L. Z. Hong, “Solutions to Equations of Vibrations of Spherical and Cylindrical Shells,” Applied Mathematics and Mechanics, Vol. 16, No. 1, 1995, pp. 1-15. doi:10.1007/BF02453770

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.